# SDR FDEA202202130283

- Difficulty date: February 13, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE  REWORKED AS PER MD-11 CMM57-44-08. REPAIR SHIM FABRICATED AND INSTALLED   AS PER MD-11 CMM57-44-08 AND EA#1-5750-T0306870 C PART 2 STEP 1. TITLE: WINGS- FLIGHT   SURFACES-RH WING-OUTBD FLAP INBD HINGE (WING SIDE) CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO SNRM : N00221 ATTACHED EA#1-5750-  T0306870 C PART 1 STEP 1.
